# SDR CNMA20100023

- Difficulty date: April 11, 2010
- Submitted: May 19, 2010
- Operation: Air carrier
- Aircraft: N621AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48319
- Aircraft time: 65,741 hours, 11,005 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Damaged
- Location: Bs 1900-1921
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL BS 1900-1921 STR 43R.  DAMAGED INTERCOSTAL AND ADJACENT ANGLE WERE REMOVED.  NEW INTERCOSTAL AND ANGLE PN OAI53-004/005 WERE FABRICATED AND INSTALLED IAW ES0 53-03 AND DWC VCA7012 USING FASTENERS BACRI5CE606 B/N 5828382 AND BACR30MY6X3 B/N 5836050 IAW SRM.
